Sudafed Pe Sinus + Anti-inflammatory Pain Relief Double Action 20 pack

Average product rating is 5.0 out of 5.

Product Details

Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Sudafed PE Sinus + Anti-Inflammatory Pain Relief Double Action is ideal for temporary sinus pain and headache relief, sinus pressure, cold & flu symptoms and nasal congestion. Contains phenylephrine hydrochloride, a nasal decongestant and ibuprofen.
Sudafed PE Sinus + Anti-Inflammatory Pain Relief Double Action is ideal for temporary sinus pain and headache relief, cold and flu symptoms and blocked or runny noses.

- Fast relief from sinus congestion and pressure, plus headache and sinus pain relief
- Non–Drowsy Formula

Contains
- Phenylephrine Hydrochloride, a nasal decongestant that reduces tissue swelling and mucus secretion clearing the nasal passage.
- Ibuprofen for targeted relief of sinus pain and headaches

This Sudafed Sinus + Anti-Inflammatory Pain Relief is:
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free
20 Tablets
Double Action

Ingredients

Contains: Hydroxybenzoates

Directions

Adults and children 12 years and over
How many: 2 tablets with fluid every 4 to 6 hours as necessary. Do not exceed 6 tablets in 24 hours.

When to stop: After a few days except on medical advice.

Product Warnings

Do not use
- For children under 12 years.
- If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines.
- If you are pregnant or trying to become pregnant.
- If you are taking antidepressants.
- If you have a stomach disorder or ulcer.
- If you have impaired kidney function.
- If you have heart failure.
- If blister foil is broken.

Ask your doctor before use if you
- Have asthma.
- Have high blood pressure.
- Have heart problems.
- Are breastfeeding.
- Have any medical condition or are taking any other medicines including those containing ibuprofen, aspirin or other anti-inflammatory medicines.
- Are 65 years or over.

Phenylephrine may cause sleeplessness in some people.

Excessive use may be harmful and increase the risk of heart attack, stroke or liver damage.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.

Ratings and Reviews

Ratings (2)

5.0

There are 2 5 star ratings.
There are 0 4 star ratings.
There are 0 3 star ratings.
There are 0 2 star ratings.
There are 0 1 star ratings.

Reviews (1)

The following review was submitted by: Anonymous who gave this product 5 out of 5 stars.
Very good product that helps with Sinus. It does not take too long to work
the 23rd of 2019